# SDR WVER2014092700010

- Difficulty date: September 27, 2014
- Submitted: September 27, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 30,183 hours, 20,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313573
- Condition: Corroded
- Location: Bs 349
- Part time: 30,183 hours, 20,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 349 STRINGER 25L - 25R IS CORRODED.
